Ive recently went to detox for opiates and its been about ten days. I have a bit of insomnia I?
- 23 Sep 2011 by anniversaryss
- 24 Sep 2011
- insomnia, sleep disorders, sleep, detox, opiate
... cannot sleep at night. I know that bc of withdraws some insomnia can happen but I've been through this once before and my insomnia from what I remember didn't last this long. I did have some insomnia the first time when I had tje ambien. I did not like that medication at all. Right now I'm on robaxin, a muscle relaxer which has a side effect of insomnia. My question is I believe that the robaxin is prolonging my insomnia is there any way or anything I can do or take in order to get sleep? I am ridding one habit I'm not trying to get another.
Thanks for the responses,
You could try some over the counter melatonin for the insomnia. Works pretty good for some people.
How about some Benadryl, or Tylenol PM? It's the same sleeping ingredient in both pills. Since you probably ache somewhat, I'd suggest the Tylenol PM. I usually only need 1. But 2 should definitely knock you out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2010 • 1 answer
Posted 26 May 2011 • 3 answers
Posted 25 Oct 2011 • 7 answers
Posted 10 Jan 2012 • 4 answers
Posted 23 Jan 2012 • 4 answers